pretendworld_ (pretendworld_) wrote in vaginapagina,
pretendworld_
pretendworld_
vaginapagina

HBC + acne?

I'm sorry if this is slightly OT but I'm relating this question to my HBC.
I'm taking Yasmin to help clear my skin. I've only really suffered from mild and occasional acne and it seems to be helping. I recently took a 3 month hiatus from HBC and am nearly one month into taking it again. The skin on my face is clear but I have 'pimples' all over my chest and no idea why? I used to experience 'bacne' as a teen and maybe the random spot on my chest now and then but this is like spread out and it's really annoying. Any possible causes? I'm using the same body wash I have done for months now (hypoallergenic) and I'm not applying anything else to the area.

I guess the question is: WILL my HBC clear this problem up in due time? Any good medicated washes to use?

Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment